MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25018UX
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a moderately calcified and moderately tortuous proximal lad lesion exhibiting 80% stenosis.No damage noted to device packaging and no issues were noted when removing the devices from the hoop/tray.No issues noted removing the protective sheath.The device was inspected and negative prep performed with no issues noted.It was reported that the lesion was not pre-dilated.The device did not pass through a previously deployed stent.No resistance was encountered advancing the device and no excessive force used.During stent deployment the resolute integrity stent seemed to jump forward when the physician inflated the balloon to 16atm.A non-mdt guidewire was used and the stent was post dilated using a nc euphora to post dilate.No clinical sequelae reported.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6188606
Report Number9612164-2016-01336
Device Sequence Number13516794
Product Code NIQ
UDI-Device Identifier00643169037373
UDI-Public00643169037373
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2017
Device Catalogue NumberRSINT25018UX
Device Lot Number0007644289
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2016
Initial Report FDA Received Date12/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1